# SDR ASAA0280610

- Difficulty date: November 24, 2002
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N972AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53448
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Part number: 49140551
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND 30K CHECK, LEFT WING FLAP EXPANSION JOINT PANEL NR 1531A HAS FRETTING CORROSION.  REPLACED EXPANSION JOINT PANEL PER SRM 57-50-14, 51-10-2, 51-10-4, AND 51-10-3.  (M)
